Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mitchyishot

please god help me

ive been cleared up so amazingly and all of a sudden i started my 7th month and moved back down to 20 mg and 3rd day into the month my little white bumps are coming back and turning in to red bumps all over my cheeks central area im just wondering is this just a break out cause i waited about 3 days to get the medicine so i missed like 3 days is this just a break out or is it coming back cause while taking the 6th month of 40 mg sotret it look awesome only a couple little white bumps on both cheeks 5 days into 7th month taking 20 mg amnesteem lots of white bumps and red spots makes face look horrible can some tell me what this is pleaseeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeee!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×